R & D Note
Three-dimensional extrudate swell of creeping Newtonian jets
Version of Record online: 17 JUN 2004
Copyright © 1988 American Institute of Chemical Engineers
Volume 34, Issue 12, pages 2088–2094, December 1988
How to Cite
Karagiannis, A., Hrymak, A. N. and Vlachopoulos, J. (1988), Three-dimensional extrudate swell of creeping Newtonian jets. AIChE J., 34: 2088–2094. doi: 10.1002/aic.690341222
- Issue online: 17 JUN 2004
- Version of Record online: 17 JUN 2004
- Manuscript Revised: 23 JUN 1988
- Manuscript Received: 28 JAN 1988
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!